# SDR C2XA03SH345

- Difficulty date: September 24, 2003
- Submitted: September 24, 2003
- Operation: Air carrier
- Aircraft: N14991
- Make and model: Emb EMB-145LR
- Aircraft serial: 145278
- Aircraft time: 7,614 hours, 5,608 cycles
- Engine: Allsn AE3007C
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Rib
- Part number: 14576603013
- Condition: Chafed
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV-DURING C CHECK A NR 1 ENGINE LOWER COWLING INBOARD RIB 8 INCHES FORWARD OF AFT RIB WAS FOUND TO BE CHAFED.  MAINTENANCE REMOVED DAMAGED AREA AND PERFORMED A DOUBLER REPAIR IAW EMB 145 SRM 54-10-07. THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
